MathSciNet Relay Station
MathSciNet bibliographic data
MR1363945 (98a:46072) 46L05 (46M05)
Magajna, Bojan Tensor products over abelian $W\sp *$-algebras. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2427–2440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement